# SDR SWIA201437463

- Difficulty date: April 25, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 32,176 hours, 28,222 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUGS CHAFED ON THE PAX DOOR HINGE, PAX DOOR SIDE.  C-CHECK, BLENDED CHAFE LUGS ON PAX DOOR HINGE, DOOR SIDE, IAW REO.
